# SDR DALA2023070705490

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 88,147 hours, 40,801 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 A320/WINGS/LH ANCHORAGE FTG/LUG CORROSION. CORRECTIVE ACTION: COMPLIED WITH ERA 605165-14AD REV A. (2852490)
